# SDR ABXA20250305053

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 90,551 hours, 14,619 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Message
- Location: Zone 500
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, L FWD FUEL PUMP EICAS MSG DISPLAYED AFTER ENGINE START. A/C RECTURNED TO GATE. (BTB)   DEFERRED L FWD FUEL PUMP FOR DEPARTURE IAW MEL ABX-28-22-1.  MTX RETURNED A/C TO SERVICE.
